MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number ASY-15647
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic reviewed the panther logs and worklists and noted there were no indications of hardware or reagent preparation issues; the most likely cause of the discrepant result was low target in the sample or sample mishandling.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.
 
Event or Problem Description
On (b)(6) 2025, a customer reported to hologic a discrepant result for sample id (sid) (b)(6) while using aptima combo 2 assay master lot 922367 on their panther instrument.On (b)(6) 2025, customer initially tested sid (b)(6) on the panther plus instrument sn (b)(6) on worklist (wl) (b)(4) and received a dual ct positive, gc positive result.Per customer lab policy, a sample is retested if there is a dual ct positive, gc positive result.On (b)(6) 2025, customer retested the dual positive sid (b)(6) on (b)(4) on a different panther instrument sn (b)(6) and received a dual ct negative, gc negative result.Customer confirmed the dual ct negative, gc negative result was reported out.Hologic has not been informed of any patient treatment or any adverse patient outcomes related to this event.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
grace nareau
10210 genetic center drive
san diego, CA 92121
8584108040
MDR Report Key23040088
Report Number2024800-2025-00061
Device Sequence Number13233964
Product Code LSL
UDI-Device Identifier15420045505711
UDI-Public15420045505711
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-15647
Device Lot Number922367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown